# SDR USAA2012120700007

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 58,770 hours, 38,667 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434302MC
- Part serial: 1627
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - RIGHT INBOARD AFT FLAP DELAMINATED AT TRAILING EDGE FOUR (4) INCHES INBOARD OF OUTBOARD END.  REMOVED AND REPLACED AFT FLAP IAW B737-400 AMM 27-51-11-404-008.
